... side effects from this med,(crying, depressed, more anxiety) I thought I was going crazy. So my doctor switched me to ativan on January 6, 2010 and it seems to work more calmer but I really would like help getting off of this medication I tried to quit over the weekend but I had muscle pains, heart palpitations, depressed, crying so I gave in at started to take ativan again. I only take .5 in the morning and .5 in the afternoon. This does not seem like it is a very high dose and I just dont seem to know why this is so hard to stop. Any help would be great
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 3 answers
Is it normal to still have heart arrhythmia while taking metoprolol? My dr. says not to worry it is?
Posted 31 Jan 2013 • 2 answers
Posted 30 May 2013 • 6 answers
Posted 28 Aug 2014 • 1 answer
Posted 26 Jan 2016 • 3 answers